Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/319272
Type: Artigo de periódico
Title: Insensitizing Controls For A Phase Field System
Abstract: In this paper, a nonlinear parabolic system modeling phase field phenomena is considered. This system consists of two coupled parabolic equations, the first one describes the temperature of the material and the second one describes a phase field function. Under small perturbations of the initial data, we study the existence of controls insensitizing the phase field function and acting only on the temperature equation. This problem is equivalent to the null controllability of a parabolic system, which is studied by means of duality arguments, Carleman estimates, and fixed point theorems. © 2016 Elsevier Ltd. All rights reserved.
Editor: Elsevier Ltd
Citation: Nonlinear Analysis, Theory, Methods And Applications. Elsevier Ltd, v. 143, p. 120 - 137, 2016.
Rights: fechado
Identifier DOI: 10.1016/j.na.2016.05.008
Address: https://www.scopus.com/inward/record.uri?eid=2-s2.0-84974555447&partnerID=40&md5=f53de71f285d0f1603cb396d4e4fe5eb
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
File SizeFormat 
2-s2.0-84974555447.pdf693.32 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.